# SDR ASOA20131203212

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 29,477 hours, 22,542 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION, LEFT FUSELAGE SKIN WAS FOUND TO HAVE A FREE FLOATING HORIZONTAL CRACK MEASURING 9.07 MM, 0.35", WITH A 3.47 MM, 0.13", CRACK TRAVELING UP FROM IT AT FRAME 75 ABOVE STRINGER 2L.  MAINTENANCE REMOVED THE DAMAGED SECTION OF SKIN AND PERFORMED A TRIPLER REPAIR IAW EC5330-02353, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
